# SDR REXA2019042800613

- Difficulty date: April 28, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 28,736 hours, 28,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 0407075T6
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING MID STEP CORROSION FOUND AFT RISER ATTACH FLANGE AT NUT PLATE CORRODED OFF. REPAIRED AFT RISER ATTACH FLANGE IAW EA 252-08690 REV A OPS CK OF PAX DOOR COUNTER BALANCE GOOD IAW AMM 52-11-17-710-802.
